Can't We Just Get Along?


My Dr. and I decided to start me on a birth control pill as a means to control the discomfort caused by my friend, endometriosis. (It may as well be a friend if it's housing itself in my body, right?)

Anywho, this pill and I are not getting along...at all. I just started taking it a week ago, Sunday. I've had all sorts of side-effects as my body is trying desperately to adjust to said pill. I won't go into detail here. If you're curious, you can look up the side effects on google. I have almost all of the ones listed.

(sigh)

Why, oh, why did I agree to this? Why is my pain so great that I'll do anything to help make it stop? RAAAAR.

I've decided to skip a pill here and there just to see if I can't get pregnant. I know it's in God's hands, but, I may as well put forth some effort, ay?

Now, to anyone who went to Zoe, I have an observation to share about my pill making my body go crazy. If you look at the picture, you'll see that it's called "Watson Pharma". Remember Mrs. Watson? No wonder my body is freaking out. Nothing "normal" can be matched with the name "Watson".

If you've never had the pleasure of experiencing Mrs. Watson, I have some stories to share.

Share This Article:

CONVERSATION

1 comments :

  1. the pill isnt making you want to wear tights with tennis shoes and socks, is it?
    i got kinda funky when i was on too high of a dose...i can sympathize! hang in there!
    Becca

    ReplyDelete

I'm so happy you stopped by today. What's on your mind?